# SDR CALA2024102100877

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N37538
- Make and model: Boeing 737-9
- Aircraft serial: 64467
- Aircraft time: 7,180 hours, 2,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - FOUND R1 DOOR EXTERIOR LIGHT INOP. RELAMPED R1 EMERGENCY DOOR TWICE REF AMM 33-51-04. NO FIX REMOVED AND REPLACED BATTERY SUPPLY M2618 REF AMM 33-51-06. OPS CHECK GOOD.
